Alert archive / New York / Wind Chill Advisories in 2017

Wind Chill Advisory 3, NWS Albany, NY

March 4, 20174 states

NWS Albany, NY issued this wind chill advisory at Mar 4, 2017, 3:26 PM EST for 4 states. It took effect at Mar 4, 2017, 10:00 PM EST. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Mar 4, 2017, 3:26 PM EST (20:26 UTC)
In effect from
Mar 4, 2017, 10:00 PM EST
Expired
Mar 5, 2017, 9:00 AM EST
In force
11 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Hamilton County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Schoharie County, NY, Ulster County, NY, Warren County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 20 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.4 hours before the alert went out and 6 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-03-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-03-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1207 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

077 
WWUS41 KALY 042026
WSWALY

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albany NY
326 PM EST Sat Mar 4 2017

CTZ001-013-MAZ001-025-NYZ032-033-038>042-047-048-051-054-058-061-
063-066-082-083-VTZ013-014-050400-
/O.NEW.KALY.WC.Y.0003.170305T0300Z-170305T1400Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Schoharie-Western Schenectady-Western Albany-Eastern Rensselaer-
Western Greene-Eastern Columbia-Western Ulster-Eastern Dutchess-
Northern Fulton-Southeast Warren-Bennington-Western Windham-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, 
Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, 
Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, 
Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, 
Saratoga Springs, Bolton Landing, Johnsburg, North Creek, 
North River, Warrensburg, Hague, Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, 
Knox, Preston Hollow, Berlin, Eagle Bridge, Hoosick Falls, 
Stephentown, Hunter, Tannersville, Windham, Prattsville, 
New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, 
Kerhonkson, Napanoch, Sundown, Pawling, Wingdale, Dover Plains, 
Millbrook, Stanfordville, Pine Plains, Amenia, Caroga Lake, 
Glens Falls, West Glens Falls, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
326 PM EST Sat Mar 4 2017

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
EST SUNDAY...

The National Weather Service in Albany has issued a Wind Chill
Advisory, which is in effect from 10 PM this evening to 9 AM EST
Sunday.

* LOCATIONS...western and southern Adirondacks, Lake George
  region, western and central Mohawk Valley, Schoharie Valley,
  eastern Catskills, Taconics, Berkshires, northwestern
  Connecticut and the southern Green Mountains. 

* HAZARD TYPES...Dangerously cold wind chills.

* Wind Chill Readings...as low as 15 to 25 below zero.

* TIMING...late this evening into Sunday morning.

* IMPACTS...Frostbite possible on exposed skin.

* Winds...Northwest 10 to 15 mph decreasing to 5 to 10 mph.

* Temperatures...dropping below zero.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken. 
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$
4 follow-up statements
962 
WWUS41 KALY 042052 CCA
WSWALY

URGENT - WINTER WEATHER MESSAGE...CORRECTED
National Weather Service Albany NY
352 PM EST Sat Mar 4 2017

CTZ001-013-MAZ001-025-NYZ032-033-038>042-047-048-051-054-058-061-
063-066-082-083-VTZ013-014-050900-
/O.COR.KALY.WC.Y.0003.170305T0300Z-170305T1400Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Schoharie-Western Schenectady-Western Albany-Eastern Rensselaer-
Western Greene-Eastern Columbia-Western Ulster-Eastern Dutchess-
Northern Fulton-Southeast Warren-Bennington-Western Windham-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, 
Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, 
Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, 
Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, 
Saratoga Springs, Bolton Landing, Johnsburg, North Creek, 
North River, Warrensburg, Hague, Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, 
Knox, Preston Hollow, Berlin, Eagle Bridge, Hoosick Falls, 
Stephentown, Hunter, Tannersville, Windham, Prattsville, 
New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, 
Kerhonkson, Napanoch, Sundown, Pawling, Wingdale, Dover Plains, 
Millbrook, Stanfordville, Pine Plains, Amenia, Caroga Lake, 
Glens Falls, West Glens Falls, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
352 PM EST Sat Mar 4 2017

...WIND CHILL ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 9 AM
EST SUNDAY...

The National Weather Service in Albany has issued a Wind Chill
Advisory, which is in effect from 10 PM this evening to 9 AM EST
Sunday.

* LOCATIONS...western and southern Adirondacks, Lake George
  Saratoga region, western and central Mohawk Valley, Schoharie
  Valley, eastern Catskills, Taconics, Berkshires, northwestern
  Connecticut and the southern Green Mountains. 

* HAZARD TYPES...Dangerously cold wind chills.

* Wind Chill Readings...as low as 15 to 25 below zero.

* TIMING...late this evening into Sunday morning.

* IMPACTS...Frostbite possible on exposed skin.

* Winds...Northwest 10 to 15 mph decreasing to 5 to 10 mph.

* Temperatures...dropping below zero.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken. 
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$
194 
WWUS41 KALY 050301
WSWALY

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albany NY
1001 PM EST Sat Mar 4 2017

CTZ001-013-MAZ001-025-NYZ032-033-038>042-047-048-051-054-058-061-
063-066-082-083-VTZ013-014-051400-
/O.CON.KALY.WC.Y.0003.000000T0000Z-170305T1400Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Schoharie-Western Schenectady-Western Albany-Eastern Rensselaer-
Western Greene-Eastern Columbia-Western Ulster-Eastern Dutchess-
Northern Fulton-Southeast Warren-Bennington-Western Windham-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, 
Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, 
Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, 
Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, 
Saratoga Springs, Bolton Landing, Johnsburg, North Creek, 
North River, Warrensburg, Hague, Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, 
Knox, Preston Hollow, Berlin, Eagle Bridge, Hoosick Falls, 
Stephentown, Hunter, Tannersville, Windham, Prattsville, 
New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, 
Kerhonkson, Napanoch, Sundown, Pawling, Wingdale, Dover Plains, 
Millbrook, Stanfordville, Pine Plains, Amenia, Caroga Lake, 
Glens Falls, West Glens Falls, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
1001 PM EST Sat Mar 4 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST SUNDAY...

* LOCATIONS...western and southern Adirondacks, Lake George 
  Saratoga region, western and central Mohawk Valley, Schoharie 
  Valley, eastern Catskills, Taconics, Berkshires, northwestern 
  Connecticut and the southern Green Mountains.

* HAZARD TYPES...Dangerously cold wind chills.

* Wind Chill Readings...As low as 15 to 25 degrees below zero.

* TIMING...Overnight into Sunday morning.

* IMPACTS...Frostbite possible on exposed skin.

* Winds...Northwest 10 to 15 mph with gusts up to 25 mph.

* Temperatures...Falling to zero to 15 degrees below zero.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$
058 
WWUS41 KALY 050916
WSWALY

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albany NY
416 AM EST Sun Mar 5 2017


CTZ001-013-MAZ001-025-NYZ032-033-038>042-047-048-051-054-058-061-
063-066-082-083-VTZ013-014-051400-
/O.CON.KALY.WC.Y.0003.000000T0000Z-170305T1400Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Schoharie-Western Schenectady-Western Albany-Eastern Rensselaer-
Western Greene-Eastern Columbia-Western Ulster-Eastern Dutchess-
Northern Fulton-Southeast Warren-Bennington-Western Windham-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, 
Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, 
Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, 
Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, 
Saratoga Springs, Bolton Landing, Johnsburg, North Creek, 
North River, Warrensburg, Hague, Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, 
Knox, Preston Hollow, Berlin, Eagle Bridge, Hoosick Falls, 
Stephentown, Hunter, Tannersville, Windham, Prattsville, 
New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, 
Kerhonkson, Napanoch, Sundown, Pawling, Wingdale, Dover Plains, 
Millbrook, Stanfordville, Pine Plains, Amenia, Caroga Lake, 
Glens Falls, West Glens Falls, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
416 AM EST Sun Mar 5 2017

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 9 AM EST THIS
MORNING...

* LOCATIONS...western and southern Adirondacks, Lake George 
  Saratoga region, western and central Mohawk Valley, Schoharie 
  Valley, eastern Catskills, Taconics, Berkshires, northwestern 
  Connecticut and the southern Green Mountains.

* HAZARD TYPES...Dangerously cold wind chills.

* Wind Chill Readings...As low as 15 to 25 degrees below zero.

* TIMING...Through 9 AM this morning.

* IMPACTS...Frostbite possible on exposed skin.

* Winds...Northwest 10 to 15 mph with gusts up to 25 mph.

* Temperatures...Zero to 15 degrees below zero early this morning.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Wind Chill Advisory means that very cold air and strong winds
will combine to generate low wind chills. This will result in
frost bite and lead to hypothermia if precautions are not taken.
If you must venture outdoors...make sure you wear a hat and
gloves.

&&

$$
351 
WWUS41 KALY 051402
WSWALY

URGENT - WINTER WEATHER MESSAGE
National Weather Service Albany NY
902 AM EST Sun Mar 5 2017


CTZ001-013-MAZ001-025-NYZ032-033-038>042-047-048-051-054-058-061-
063-066-082-083-VTZ013-014-051515-
/O.EXP.KALY.WC.Y.0003.000000T0000Z-170305T1400Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer-
Southern Fulton-Montgomery-Northern Saratoga-Northern Warren-
Schoharie-Western Schenectady-Western Albany-Eastern Rensselaer-
Western Greene-Eastern Columbia-Western Ulster-Eastern Dutchess-
Northern Fulton-Southeast Warren-Bennington-Western Windham-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Big Moose, Eagle Bay, McKeever, Old Forge, 
Atwell, Nobleboro, Northwood, Long Lake, Sabattis, Hoffmeister, 
Wells, Ilion, Herkimer, Little Falls, Mohawk, Frankfort, 
Dolgeville, Gloversville, Johnstown, Amsterdam, Saratoga Lake, 
Saratoga Springs, Bolton Landing, Johnsburg, North Creek, 
North River, Warrensburg, Hague, Cobleskill, Breakabeen, Gilboa, 
Livingstonville, Middleburgh, North Blenheim, Jefferson, 
Mariaville, Delanson, Duanesburg, Westerlo, Altamont, Berne, 
Knox, Preston Hollow, Berlin, Eagle Bridge, Hoosick Falls, 
Stephentown, Hunter, Tannersville, Windham, Prattsville, 
New Lebanon, Ellenville, Woodstock, West Hurley, West Shokan, 
Kerhonkson, Napanoch, Sundown, Pawling, Wingdale, Dover Plains, 
Millbrook, Stanfordville, Pine Plains, Amenia, Caroga Lake, 
Glens Falls, West Glens Falls, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, and Londonderry
902 AM EST Sun Mar 5 2017

...WIND CHILL ADVISORY HAS EXPIRED...

Wind chills have warmed to above 15 below zero and will continue
to warm through the day.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind chill advisory went out at Mar 4, 1:09 PM EST, 2 hours 17 minutes earlier.

Area forecast discussion, Mar 4, 1:09 PM EST, 2 hours 17 minutes before
Area Forecast Discussion
National Weather Service Albany NY
109 PM EST Sat Mar 4 2017

.SYNOPSIS...
Cold temperatures and gusty winds will continue today, despite
mostly sunny skies, as high pressure builds into the region. Dry
conditions with below normal temperatures will continue through
Sunday. Milder temperatures are expected for early next week,
along with clouds and some rain showers ahead of a frontal
system approaching from the west.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
A strong upper level disturbance is moving off to east with
ridging building in from the west. Cloud cover is decreasing
however winds remain brisk and gusty as the pressure gradient
remains rather tight and we have deep mixing. Well below normal
temperatures today, 20-25 degrees below, with a wide range in
the single digits across portions of the Adirondacks up to mid
and upper 20s in the mid Hudson Valley.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY NIGHT/...
Wind chill headlines are likely for tonight into Sunday morning.

Tonight, as high pressure approaches from the west, brisk winds
this evening should gradually decrease from NW to SE after
midnight. With a very cold and dry air mass in place, along with
clear skies, there is the potential for temps to drop rapidly
late tonight, assuming winds decrease. There remains uncertainty
just how quickly these winds will decrease, and thus if
additional wind chill headlines may be needed for tonight into
early Sunday morning. At this time, have held off on any
additional headlines due to this existing uncertainty, but
subsequent updates may need to issue some, mainly for higher
elevations of the Adirondacks, Catskills, Berkshires/southern
Greens, and perhaps the Litchfield Hills, where wind may persist
longest. Otherwise, expect min temps to drop into the -5 to -15
range for most areas north of the Mohawk River, and generally
between 5 above and 5 below to the south.

Sunday, bright sunshine may mix with and/or fade behind some
high clouds in the afternoon. Otherwise, winds should be much
lighter than today, so despite only slightly warmer afternoon
highs reaching the mid 20s to lower 30s in valleys, and teens
for most higher elevations, it should feel a little warmer than
today.

Sunday night-Monday night, a couple of surges of low/mid level
warm advection will commence. The initial surge approaches for
late Sunday night/early Monday, mainly producing areas of mid
level clouds. There could be a few flurries across far NW areas
late at night, but deep dry air beneath the cloud layer may
prevent this from reaching the sfc. A stronger surge, along with
deeper moisture, will approach Monday night. This second surge
should be mainly in the form of rain showers, although pockets
of freezing rain/sleet could occur across some northern areas.
As for temps, depending on how many breaks in the clouds occur
Sun nt, temps could quickly decouple in some areas into the
single digits/lower teens before rising back into the teens and
20s when clouds pass through. Monday should be milder, with
highs reaching the mid 30s to lower 40s. Monday night, temps
should mainly fall into the 30s, mainly from wet bulb processes.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
The long term period looks very active as several clipper type
systems and their associated frontal boundaries will be impacting
the region.

Tuesday through Wednesday...A pair of cold fronts cross the region
with fairly widespread precipitation through the period. Expect
temperatures to be fairly mild through the period as colder air does
not funnel into the region until the second cold front has passed.
Highs on Tuesday will be in the mid 40s to mid 50s with lows Tuesday
night in the upper 20s to lower 40s and highs on Wednesday in the
upper 30s to mid 50s.

Wednesday night and Thursday...Another low pressure system will be
approaching from the Great Lakes region bringing more precipitation
to the region. This time there may be some snowfall accumulations
especially across northern areas as temperatures will have dropped
behind the second cold front. Lows Wednesday night are expected to
be in the upper teens to lower 30s with highs on Thursday in the
upper 20s to mid 40s.

Thursday night and Friday...A frontal boundary will stall across the
region with a chance of snow showers mainly across the mountains and
across the northern half of the forecast area. Lows Thursday night
will be in the mid teens to upper 20s. Friday will have highs in the
upper 20s to mid 40s.

Overall expect temperatures and precipitation to average above
normal through the long term period.

&&

.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
VFR conditions are expected at the TAF sites through the end of the
TAF period ending at 18Z Sunday. Other than a few clouds from time
to time, the sky should remain nearly clear through the TAF period.

Winds will be gusty from the northwest this afternoon at 15 to 25 Kt
with some gusts around 35 Kt. Winds will decrease this evening to 7
to 12 kts, then increase again Sunday morning to 10 to 15 Kt.

Outlook...

Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: Moderate Operational Impact. Chance of SHRA.
Tuesday: Moderate Operational Impact. Likely SHRA.
Tuesday Night: High Operational Impact. Likely SHRA.
Wednesday: Moderate Operational Impact. Chance of SHRA.
Wednesday Night: Low Operational Impact. Slight Chance of SHRA...SHSN.
Thursday: No Operational Impact. NO SIG WX.

&&

.HYDROLOGY...
No widespread hydro problems are expected over the next several
days. With very cold temperatures building in and lasting
through the weekend, runoff will decrease considerably. Ice
formation will be possible again this weekend, especially on
more stagnant and shallow bodies of water.

Temperatures will moderate back to above normal levels early
next week, with next chance of precip expected to arrive Monday
night into Wednesday as a warm front and cold front move
through the region.

For details on specific area rivers and lakes, including
observed and forecast river stages and lake elevations, please
visit the Advanced Hydrologic Prediction Service /AHPS/ graphs
on our website.

&&

.EQUIPMENT...
The temperature sensor at Glens Falls, KGFL, unrepresentative.
A technician has been dispatched.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
MA...None.
VT...None.

&&

SYNOPSIS...KL/JPV
NEAR TERM...IAA/KL/NAS
SHORT TERM...IAA/KL
LONG TERM...11
AVIATION...NAS
HYDROLOGY...KL/JPV
EQUIPMENT...ALY Staff
Hazardous weather outlook, Mar 4, 9:23 AM EST, 6 hours 3 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
923 AM EST Sat Mar 4 2017

MAZ001-025-NYZ032-033-042-058-063-082-VTZ013-014-051200-
Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton-
Northern Warren-Western Greene-Western Ulster-Northern Fulton-
Bennington-Western Windham-
923 AM EST Sat Mar 4 2017

This Hazardous Weather Outlook is for the southern Adirondacks and
eastern Catskills in east central New York, the Berkshires in
western Massachusetts and the southern Green Mountains in Vermont.

.DAY ONE...Today and Tonight.

Wind chill values may reach advisory levels again late tonight into
early Sunday morning. If this potential increases, then additional
wind chill advisories will be issued.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Wind chill values may reach advisory levels again late tonight into
early Sunday morning. If this potential increases, then additional
wind chill advisories will be issued.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ013-NYZ041-049-050-052-053-059-060-064>066-VTZ015-051200-
Southern Litchfield-Northern Saratoga-Eastern Schenectady-
Southern Saratoga-Eastern Albany-Western Rensselaer-Eastern Greene-
Western Columbia-Eastern Ulster-Western Dutchess-Eastern Dutchess-
Eastern Windham-
923 AM EST Sat Mar 4 2017

This Hazardous Weather Outlook is for southern Litchfield County in
northwestern Connecticut, and for the Capital and Saratoga region
and mid Hudson Valley of east central New York, and eastern Windham
County in southern Vermont.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

CTZ001-NYZ038>040-043-047-048-051-054-061-083-084-051200-
Northern Litchfield-Southern Herkimer-Southern Fulton-Montgomery-
Northern Washington-Schoharie-Western Schenectady-Western Albany-
Eastern Rensselaer-Eastern Columbia-Southeast Warren-
Southern Washington-
923 AM EST Sat Mar 4 2017

This Hazardous Weather Outlook is for northern Litchfield County in
northwestern Connecticut, and for the western Mohawk Valley, southern
Adirondacks, Taconics, Schoharie County and northeast Catskills, and
the Lake George region of eastern New York.

.DAY ONE...Today and Tonight.

Wind chill values may reach advisory levels late tonight into early
Sunday morning. If this potential increases, then wind chill
advisories will be issued.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Wind chill values may reach advisory levels late tonight into early
Sunday morning. If this potential increases, then wind chill
advisories will be issued.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

The office that day

Everything else NWS Albany, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 3, 7:45 PM ESTSpecial Weather StatementALYMontgomery, Saratoga, Schenectady, Washington60 min
Mar 3, 9:23 PM ESTSpecial Weather StatementALYRensselaer67 min

Nearby

Wind Chill Advisories in New York, 2017Wind Chill Advisories in Vermont, 2017Wind Chill Advisories in Connecticut, 2017Every wind chill advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.